Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model

Chen, YX, Yue, RH and Zhang, YZ (1988) Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model. Physics Letters B, 202 4: 587-590. doi:10.1016/0370-2693(88)91869-2


Author Chen, YX
Yue, RH
Zhang, YZ
Title Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model
Journal name Physics Letters B   Check publisher's open access policy
ISSN 0370-2693
Publication date 1988-03
Sub-type Article (original research)
DOI 10.1016/0370-2693(88)91869-2
Open Access Status DOI
Volume 202
Issue 4
Start page 587
End page 590
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:55:14 EST by System User